Oh how I do find it interesting that many think that us damaged by Accutane do nothing with our lives. I have obtained a degree, married, raised a child that will be 18 in the fall and going off to college. I have worked and dedicated my life also to help those who have suffered at the hands of this poison! Not sure though if I have really been able to help anyone recover!
For the person that asked what problems, symptoms one has obtained from Accutane....Well I feel fortunate and unfortunate in that department! Fortunate to have answers that took about 4yrs I am about 8yrs out now! However, unfortunate of what it left me with! Bone loss, loss of height, low egg reserve, Type 1 diabetes ( yes there is a difference between type 1 and type 2) Which is a 24hr disease, thyroid disorder.
the other fortunate thing is I meet a lot of people and even in person like Patti, which helped knowing your not alone in this fight!
By the way thought the 2nd ragforum never replaced the original as of July 8th it was taken down due to inactivity! spammers took over and well almost 8 yrs ago Dave had a nervous breakdown. it still had some good info though!
Well, I hope you are all doing well! For you newcomers hang in there it is a long road, but your life can go on, some things may get better, some may come and go and some my be there for life! You have to get out and live. You have one life. I personally have a list and am making sure it's accomplished as I have no clue when my life will be cut short due to the damage!
I hope where you are my friends you are enjoying your day smile
Doesn't matter if it's your second round of not, some have taken 1 round and have had problems, some its thief 3rd! As for it being the new brand that has come out recently I don't think it matters a Accutane is toxic!
If your knee had pain the 1st round then it would be expected the 2nd round and hopefully not damaged any further
As for your stomach pains that is a hard one as some never get answers, but it does have a profound effect on the gut! Try a clean and healthy diet exercise and maybe some vit d, magnesium, b12 etc
Oh there is a correlation! Google all things make accurate forum and check the long term side thread on here. I would advise you to stop but let your doctor know! Also dr. Kevin Pezzi suffered from this, but Iam not sure what he did.
We are all different so what works for 1 May not the other! I would also seek out Dubya here on the forum
No one can really say if it will go back to normal if you continue, if you been on it a short time you may have success in recovering!
Well if anyone knows the complete history of Accutane, then you would know that it was used as a chemotherapy drug and they noticed it was clearing their acne. However, the inventor of Accutane stated that it was so toxic and drop the trials for the use of acne.. most of us know the rest of how it came on the market!
It is a Chemotherapy drug and used in many serious cancers especially the of the brain and in children in high doses! There are brain scans that show frontal lobe damage! "Chemo Brain"
It even referred to as Chemo in the New Jersey trials!